Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2012, 12:33 AM EDT for Murray County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2012, 12:33 AM EDT (04:33 UTC)
- Expired
- Jul 21, 2012, 1:00 AM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County Murray County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1017 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
786
WWUS82 KFFC 210433
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 AM EDT SAT JUL 21 2012
GAZ005>007-210500-
1233 AM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN MURRAY...
FANNIN AND GILMER COUNTIES UNTIL 100 AM EDT...
AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING SOUTHEAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MURRAY...FANNIN AND GILMER COUNTIES...
INCLUDING AREAS AROUND CRANDALL...SUMAC...CISCO...GREGORY...TENNGA...
CONASAUGA LAKE...EAST ELLIJAY...ELLIJAY...CHERRY LOG...
MOUNTAINTOWN...COLWELL AND JONES MILL. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3482 8433 3463 8453 3490 8483 3491 8483
3500 8474 3500 8462
TIME...MOT...LOC 0433Z 311DEG 12KT 3491 8468
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 9:40 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 20, 9:40 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 940 PM EDT FRI JUL 20 2012 .UPDATE... HAVE LOWERED POPS ACROSS THE CWA FOR THE REMAINDER OF THE NIGHT...HOWEVER KEEPING THEM A BIT HIGHER ACROSS THE NORTH UNTIL 06Z. TEMPERATURES SEEM TO BE ON TRACK SO FAR. OTHERWISE NO CHANGES. 41 .PREVIOUS... .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... CONVECTIVE COVERAGE AND RESULTING POPS THROUGH THE SHORT TERM FORECAST ARE A BIT OF A PUZZLE. IT IS BEGINNING TO LOOK LIKE THE HRRR HAD THE CORRECT FORECAST FOR THE REST OF TODAY...WITH RESPECT TO HOLDING OFF ON CONVECTION MOVING INTO NORTH GEORGIA UNTIL LATER IN THE AFTERNOON. HOWEVER...CONVECTION HAS REALLY STARTED FIRING IN THE CAROLINAS. CAPES HAVE JUMPED TO OVER 1500 J/KG EVERYWHERE...AND OVER 2500 J/KG ACROSS A LARGE PORTION OF THE CWA...SO IT SHOULD BE JUST A MATTER OF TIME BEFORE CONVECTION STARTS POPPING ACROSS GEORGIA. ISOLATED SEVERE THUNDERSTORMS REMAIN A POSSIBILITY WITH DAMAGING WINDS AND LOCALLY HEAVY RAIN THE MAIN THREAT. WILL CONTINUE OVERALL LIKELY POPS...BUT WILL BACK OFF FOR EARLY THIS AFTERNOON TRENDING UPWARD TOWARD 00Z. ALL OF THIS IS IN RESPONSE TO AN UPPER TROUGH SITUATED OVER THE APPALACHIANS...WITH WEAK SURFACE FRONT CURRENTLY ANALYZED ACROSS TENNESSEE INTO MISSISSIPPI. THE STRENGTH OF THE TROUGH IS FORECAST TO DEEPEN THROUGH THE SHORT TERM...WITH GENERAL SOUTHWEST FLOW THROUGH THE COLUMN. MOISTURE LEVELS WILL REMAIN HIGH /PWS NEAR OR JUST ABOVE 2 INCHES BOTH THIS AFTERNOON AND SATURDAY/. EXPECT NUMEROUS THUNDERSTORMS AGAIN ON SATURDAY BUT PERHAPS WITH SLIGHTLY LESS COVERAGE. SPC CURRENTLY JUST HAS THE AREA IN SEE TEXT FOR DAY2 SO WILL MONITOR SEVERE POTENTIAL AS WE GET CLOSER. THE WEAK COLD FRONT WILL SLOWLY SAG SOUTH THROUGH THE WEEKEND BUT WILL HELP TO FOCUS CONVECTION THAT WILL CONTINUE IN A GENERAL DIURNAL TREND. FOR TEMPS...MET IS MUCH COOLER FOR SATURDAY HIGHS THAN THE MAV BUT OVERALL HAVE TRIED TO TAKE A BIAS-ADJUSTED BLEND ESPECIALLY CONSIDERING THE UNKNOWNS AS FAR AS CONVECTION SPECIFICS GO. TDP .LONG TERM /SUNDAY THROUGH FRIDAY/... NO MAJOR CHANGES TO THE LONG TERM... BDL A DECENT AMOUNT OF MOISTURE OVER THE AREA THROUGH MONDAY AFTERNOON BEFORE DIMINISHING UNDER THE BUILDING RIDGE. SHOULD CONTINUE TO SEE A MOSTLY DIURNAL CONVECTIVE TREND IN THE EXTENDED AS MOISTURE FROM THE GULF ROTATES UP INTO THE AREA UNDER THE SURFACE RIDGE THROUGH FRIDAY. EVEN WITH THE HIGH IN PLACE...PLENTY OF LOW LEVEL MOISTURE WILL SUPPORT DIURNAL CONVECTION EACH DAY. FORECAST PRECIPITABLE WATER VALUES STILL SHOWING NEAR 2.0 INCH VALUES THROUGH THE MIDDLE OF NEXT WEEK...AND WITH K-INDEX VALUES IN THE MID TO UPPER 30S...HEAVY RAIN STILL REMAINS A THREAT. WIDESPREAD 1-1.25 INCHES ARE EXPECTED THROUGH SUNDAY AFTERNOON...WITH LOCALLY HEAVIER AMOUNTS ASSOCIATED WITH AREAS OF MODERATE TO STRONG CONVECTION. BY WEDNESDAY...LOW PRESSURE DEEPENING OVER THE CANADIAN MARITIMES WILL DRAG ANOTHER FRONTAL BOUNDARY THROUGH THE MID ATLANTIC STATES...WITH TROUGH EXTENDING INTO NORTH GEORGIA. THE MODELS DO DIFFER A BIT ON JUST HOW FAR SOUTH THIS FRONTAL BOUNDARY MOVES SO WILL CONTINUE WITH DIURNALLY DRIVEN CHANCE POPS THROUGH FRIDAY. 01 && .AVIATION... 00Z UPDATE... ONLY A FEW THUNDERSTORMS DEVELOPING THIS EVENING. MONITORING FOR POSSIBLE IMPACTS ON TAF SITES. ONCE THE CONVECTION CLEARS...SHOULD SEE ANOTHER ROUND OF MVFR VSBY AND IFR CIGS SATURDAY MORNING. SOME UNCERTAINTY AS TO WHEN AND HOW FAST THE CIGS WILL LIFT SATURDAY. ANOTHER ROUND OF CONVECTION EXPECTED FOR SATURDAY AFTERNOON. SOUTHWEST WINDS GENERALLY 5-10KT THROUGH THE PERIOD EXCEPT IN THUNDERSTORMS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON DEVELOPMENT OF IFR CIGS. MEDIUM TO HIGH ON ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 87 70 90 / 60 60 40 30 ATLANTA 71 86 71 88 / 60 60 40 40 BLAIRSVILLE 67 82 66 82 / 60 60 40 50 CARTERSVILLE 71 85 70 88 / 60 60 30 60 COLUMBUS 72 88 72 92 / 50 70 30 30 GAINESVILLE 71 84 70 87 / 60 60 40 50 MACON 73 88 70 93 / 50 70 30 30 ROME 71 86 71 90 / 60 60 30 60 PEACHTREE CITY 71 85 69 88 / 60 70 40 30 VIDALIA 73 92 75 94 / 40 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Jul 20, 9:35 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 PM EDT FRI JUL 20 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 935 PM EDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE TONIGHT. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING INTO NORTH GEORGIA TONIGHT AS HIGH PRESSURE CONTINUES ACROSS FLORIDA AND THE GULF OF MEXICO. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...GUSTY WINDS AND FREQUENT LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE THIS EVENING. .DISCUSSION... ABUNDANT MOISTURE REMAINS IN PLACE TONIGHT...HOWEVER THE ATMOSPHERE IS ONLY MARGINALLY UNSTABLE WITH CAPE AROUND 1000 TO 1200 THIS EVENING WHICH SHOULD KEEP THUNDERSTORMS BELOW SEVERE LIMITS. A WEAK CAPPING INVERSION IS ALSO PRESENT WHICH SHOULD LIMIT THE THUNDERSTORM COVERAGE...BUT IS NOT STRONG ENOUGH TO SUPPRESS ALL THUNDERSTORM ACTIVITY. AN UPPER LEVEL TROUGH ALONG THE APPALACHIANS WILL KEEP AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 20, 6:45 PM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 PM EDT FRI JUL 20 2012 GAZ002-003-202315- 645 PM EDT FRI JUL 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER AND CATOOSA COUNTIES UNTIL 715 PM EDT... RAINFALL AMOUNTS BETWEEN AN INCH AND A HALF AND TWO INCHES HAVE FALLEN IN EASTERN WALKER AND WESTERN CATOOSA COUNTIES...INCLUDING AREAS AROUND FORT OGLETHORPE...LAKEVIEW...CHICKAMAUGA...FAIRVIEW... BLUE SPRING...ROCK SPRING AND BEAUMONT. MINOR RISES OF SMALL CREEKS AND STREAMS IS POSSIBLE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. && LAT...LON 3481 8517 3482 8535 3499 8530 3499 8518 TIME...MOT...LOC 2243Z 304DEG 6KT 3486 8524
Special weather statement, Jul 20, 11:15 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 PM EDT FRI JUL 20 2012
GAZ001>005-210415-
1115 PM EDT FRI JUL 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD...
WALKER...MURRAY...CATOOSA AND DADE COUNTIES UNTIL 1215 AM EDT...
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH MODERATE TO HEAVY RAIN FROM AROUND TENNGA
AND CISCO TO RINGGOLD...FORT OGLETHORPE...CHATTANOOGA VALLEY AND
COLE CITY...MOVING SOUTHEAST AT 10 MPH.
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS
PORTIONS OF NORTHERN WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE
COUNTIES...INCLUDING AREAS AROUND INDIAN SPRINGS...GRAYSVILLE...FORT
OGLETHORPE...LAKEVIEW...CHATTANOOGA VALLEY...FAIRVIEW...HOOKER...
MORGANVILLE...STEPHENSVILLE...SALEM AND CHICKAMAUGA. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY AS WELL AS RISING WATER ON CREEKS
AND STREAMS.
IN ADDITION TO THE HEAVY RAIN..FREQUENT LIGHTNING AND GUSTY WINDS UP
TO 30 MPH ARE LIKELY WITH THESE STORMS.
&&
LAT...LON 3499 8462 3485 8464 3483 8558 3499 8561
TIME...MOT...LOC 0310Z 281DEG 9KT 3501 8478 3496 8508
3493 8532Special weather statement, Jul 20, 11:45 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT FRI JUL 20 2012
GAZ034-045-210415-
1145 PM EDT FRI JUL 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DEKALB AND
GWINNETT COUNTIES UNTIL 1215 AM EDT...
AT 1142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLEASANT HILL TO MOUNTAIN PARK...MOVING
SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS DEKALB AND GWINNETT COUNTIES THROUGH 1215 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLEASANT HILL...
LILBURN...STONE MOUNTAIN...MOUNTAIN PARK...LAWRENCEVILLE...REDAN...
SNELLVILLE...ROSEBUD...CENTERVILLE AND GRAYSON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3393 8381 3372 8406 3377 8420 3391 8420
3399 8409
TIME...MOT...LOC 0345Z 294DEG 12KT 3393 8406 3387 8410
3384 8414Special weather statement, Jul 20, 11:52 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT FRI JUL 20 2012
GAZ002>004-210430-
1152 PM EDT FRI JUL 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...WALKER AND CATOOSA COUNTIES UNTIL 1230 AM EDT...
AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RINGGOLD TO CHATTANOOGA VALLEY...MOVING
SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...PEA
SIZED HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO
40 MPH AS THEY MOVE ACROSS WHITFIELD...WALKER AND CATOOSA COUNTIES
THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SALEM...RINGGOLD...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...
FORT OGLETHORPE...LAKEVIEW...CHATTANOOGA VALLEY...FAIRVIEW...LOOKOUT
MOUNTAIN...BLUE SPRING...CHICKAMAUGA...VARNELL...BEAUMONT AND ROCKY
FACE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS...
MINOR STREET FLOODING AND RISING WATER ON CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3479 8493 3474 8514 3475 8539 3499 8536
3499 8498
TIME...MOT...LOC 0351Z 350DEG 6KT 3492 8507 3490 8517
3490 8532Special weather statement, Jul 21, 12:19 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 AM EDT SAT JUL 21 2012
GAZ034-046-047-210445-
1219 AM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WALTON...
ROCKDALE AND GWINNETT COUNTIES UNTIL 1245 AM EDT...
AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING SOUTHEAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WALTON...ROCKDALE AND GWINNETT COUNTIES...
INCLUDING AREAS AROUND SNELLVILLE...CENTERVILLE...ROSEBUD...GEORGIA
INTERNATIONAL HORSE PARK...BIG HAYNES CREEK PARK...LAKEVIEW
ESTATES...MILSTEAD...CONYERS...YOUTH AND LOGANVILLE. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3381 8382 3373 8388 3374 8391 3371 8391
3371 8393 3368 8392 3362 8397 3371 8407
3375 8402 3377 8407 3383 8413 3391 8405
TIME...MOT...LOC 0419Z 307DEG 11KT 3382 8405Special weather statement, Jul 21, 12:33 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 AM EDT SAT JUL 21 2012
GAZ005>007-210500-
1233 AM EDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN MURRAY...
FANNIN AND GILMER COUNTIES UNTIL 100 AM EDT...
AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING SOUTHEAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MURRAY...FANNIN AND GILMER COUNTIES...
INCLUDING AREAS AROUND CRANDALL...SUMAC...CISCO...GREGORY...TENNGA...
CONASAUGA LAKE...EAST ELLIJAY...ELLIJAY...CHERRY LOG...
MOUNTAINTOWN...COLWELL AND JONES MILL. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3482 8433 3463 8453 3490 8483 3491 8483
3500 8474 3500 8462
TIME...MOT...LOC 0433Z 311DEG 12KT 3491 8468The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 11:15 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 60 min |
| Jul 20, 11:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 20, 11:52 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 38 min |
| Jul 21, 12:19 AM EDT | Special Weather Statement | FFC | Rockdale | 26 min |
| Jul 21, 12:34 AM EDT | Special Weather Statement | FFC | Dade, Walker | 26 min |
| Jul 21, 1:09 AM EDT | Special Weather Statement | FFC | Walker | 36 min |
| Jul 21, 1:34 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Jul 21, 8:37 AM EDT | Special Weather Statement | FFC | Morgan, Newton, Wilkes | 38 min |
| Jul 21, 9:20 AM EDT | Special Weather Statement | FFC | Morgan, Newton, Oglethorpe, Wilkes | 55 min |
| Jul 21, 10:15 AM EDT | Special Weather Statement | FFC | Morgan, Newton | 45 min |
| Jul 21, 1:11 PM EDT | Special Weather Statement | FFC | Hall, White | 34 min |
| Jul 21, 2:03 PM EDT | Special Weather Statement | FFC | Hall | 42 min |
| Jul 21, 2:23 PM EDT | Special Weather Statement | FFC | Bartow | 52 min |
| Jul 21, 2:42 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Jul 21, 3:46 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 44 min |
| Jul 21, 5:20 PM EDT | Special Weather Statement | FFC | Bartow | 40 min |
| Jul 21, 5:57 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.